# SDR QMLA2020091820047

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 5,196 hours, 14,448 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,602 hours, 8,246 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Drain Valve
- Part number: 0292950090
- Part serial: 445
- Condition: Leaking
- Location: Engine Start
- Part time: 4,602 hours, 10,125 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT WROTE UP SMOKE AND FUMES IN COCKPIT.  UPON TROUBLESHOOTING MAINTENANCE FOUND THAT THE START ELECTRO VALVE HAD FAILED CAUSING FUEL VAPOR AND MIST TO BE FORCED THROUGH THE P2 AIR LINE USED FOR CABIN HEAT.  REPLACED START ELECTRO VALVE.  OPS CHECK GOOD.
